# SDR CA110208008

- Difficulty date: January 26, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech 200CBEECH
- Aircraft time: 12,494 hours
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

(CAN) IFSD DURING REVENUE FLIGHT, WHILE ON DESCENT, THE FUEL FLOW INDICATION STARTED TO FLUCTUATE THEN SLOWLY DECREASED UNTIL THE ENGINE SHUT DOWN. OAT WAS -27 DEGC. IN-FLIGHT RE-START ATTEMPTS WERE UNSUCCESSFUL. PILOT PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING AT DESTINATION.
